# SDR GTIA9700095

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOOR SUPPORT HAS A 1 INCH CRACK AT STATION 237 LBL 2 ZFO.  REMOVED LEFT FLOOR SUPPORT FABRICATED NEW SUPPORT AND INSTALLED IAW 51-10-3, 53-10-2, 51-30-2.  (M)
